# SDR MYW2006F00001

- Difficulty date: March 18, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N906MA
- Make and model: Boeing 737-800
- Aircraft serial: 29052
- Engine: Cfmint CFM567B26US
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 3057661
- Condition: Dirty
- Location: Apu
- Component: Apu, Honeywell
- Component part number: AS1319B
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE, APU FAILED TO START.  FAULT CODE 49-41011.  NO FLAME SHUTDOWN START PROCEDURES.  DMI NR 4542, REMOVED AIRCRAFT FROM ETOPS OPERATION.  TROUBLESHOT SYSTEM, REMOVED, CLEANED AND REINSTALLED IGNITER  AND IGNITION LEAD.  OPERATIONAL CHECKED GOOD IAW AMM.  RETURNED AIRCRAFT TO SERVICE AND 180 MINUTES ETOPS.  AS A PRECAUTION REMOVED AND REPLACED IGNITION UNIT AND IGNITER PLUG IAW 49-41-21.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (K)
